MAUDE Adverse Event Report: STRYKER LEIBINGER FREIBURG L-PLATE, 90 DEGREE, 4MM BAR, LEFT, STANDARD, 4 HOLE, MIDFACE; IMPLANT

STRYKER LEIBINGER FREIBURG L-PLATE, 90 DEGREE, 4MM BAR, LEFT, STANDARD, 4 HOLE, MIDFACE; IMPLANT
Catalog Number 92-00760
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/19/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not yet been received at the manufacturer for testing.An evaluation will be conducted upon receipt of the device, and a follow-up report will be submitted after the quality investigation is complete.
 
Event or Problem Description
It was reported by a company representative that a pate had fractured during a surgical procedure while the surgeon was attempting to bend the plate.There were no surgical delays, medical intervention, or adverse consequences reported for this event.

Brand Name
L-PLATE, 90 DEGREE, 4MM BAR, LEFT, STANDARD, 4 HOLE, MIDFACE
Common Device Name
IMPLANT
Manufacturer (Section D)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
MDR Report Key7794939
Report Number0008010177-2018-00072
Device Sequence Number19454962
Product Code JEY
UDI-Device Identifier07613154681617
UDI-Public07613154681617
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K022185
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/17/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number92-00760
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/19/2018
Initial Report FDA Received Date08/17/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1